# SDR P5CA2017021100060

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,831 hours, 2,435 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7411 · Low Tension Coil
- Part: Exciter
- Part number: 10631452
- Part serial: UNJ7D682
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LT ENGINE START, NO LIGHT OFF WITH IGNITOR SELECTED SINGLE. LT ENGINE STARTED NORMAL WHEN SELECTED TO BOTH.  REMOVED AND REPLACED THE LT ENGINE IGNITION EXCITER NR  1 IAW AMM 74-11-01,  AUDIBLE TEST CHECKED OK IAW AMM 74-00-00.
